# SDR SRAA970301

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4477
- Engine: Allsn 501D22A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Nr 3
- Part time: 5,628 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN FROM FLIGHT 507 AT MHZ, NOTICED OIL FUMES COMING FROM AIR CONDITIONING SYSTEM, SHUT DOWN AIR CONDITIONING SYSTEM.  REPLACED NR 3 ENGINE, PERFORMED ENGINE RUN-UP PER J/C 7101, 7101-2 AND 7103 NO DEFECTS FOUND.
